A Fixed point theorem on cone metric spaces with new type contractivity
Yükleniyor...
Tarih
2011
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Duke Univ Press
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
In the present work, a common fixed point theorem for self maps on cone metric spaces is proved. Also two examples, which shows that our main theorem is generalized version of main theorems of [A. Branciari, Int. J. Math. Math. Sci., 29 (2002), no. 9, 531-536] and [L.G. Huang and X. Zhang, J. Math. Anal. Appl. 332 (2007), no. 2, 1468 1476], are given.
Açıklama
Altun, Ishak/0000-0002-7967-0554; Abbas, Mujahid/0000-0001-5528-1207
Anahtar Kelimeler
Fixed point, cone metric space, integral type contraction
Kaynak
Banach Journal Of Mathematical Analysis
WoS Q Değeri
Q3
Scopus Q Değeri
Q1
Cilt
5
Sayı
2
Künye
Mujahid Abbas. Ishak Altun. Hakan Simsek. (2011). "A Fixed point theorem on cone metric spaces with new type contractivity." Banach J. Math. Anal. 5 (2), 15 - 24.